MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. CLIC BLOOD CHAMBER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS

ERIKA DE REYNOSA, S.A. DE C.V. CLIC BLOOD CHAMBER; ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Model Number CL10041021
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/13/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility clinic manager (cm) reported to fresenius that a blood leak occurred at the connection between the fresenius combiset bloodlines and the crit-line clip (clic) adapter.Additional information was obtained during follow-up.The cm stated that the patient reported not feeling well approximately 1h42m after the initiation of hemodialysis (hd) treatment.The cm went to check on the patient and identified a blood leak at the connection between the clic blood chamber and the combiset bloodlines.The patient¿s estimated blood loss (ebl) was approximately 600 ml.The patient did not complete treatment that day.The patient was instructed to go to the hospital where they received 1 unit (300 ml) of blood.The patient was discharged from the hospital and not admitted.The patient appeared at the clinic the following day where they completed a full additional treatment (with a runtime of 4 hours).It was noted that the patient¿s hemoglobin at the hospital was 9 (units unknown) and their last hemoglobin count taken at the clinic prior to the event was 8.5 (units unknown).The cm noted that the patient¿s hemoglobin count is usually on the low side and they are prescribed erythropoiesis-stimulating agents (esa).Jennifer stated that the treatment was setup with a fresenius 2008t machine, a fresenius dialyzer, and fresenius bloodlines and crit-line clip (clic) adapter.The 2008t machine did not display any alarms.There were no loose connections noted within the treatment setup.There was no defect or damage noted on the bloodlines nor the clic adapter.The samples are available to be returned to the manufacturer for a physical evaluation.

Brand Name
CLIC BLOOD CHAMBER
Common Device Name
ACCESSORIES, BLOOD CIRCUIT, HEMODIALYSIS
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key16093942
Report Number3023981687-2023-00006
Device Sequence Number17807254
Product Code KOC
UDI-Device Identifier00840861100552
UDI-Public00840861100552
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K152953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/04/2023
Report Date (Section F) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberCL10041021
Device Catalogue NumberCL10041021
Device Lot Number21LR01015
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/15/2022
Device AgeMO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/04/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2023
Date Device Manufactured09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS BLOODLINES; FRESENIUS DIALYZER
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age22 YR
Patient SexFemale
Patient Weight44 KG
Date Report Sent to FDA01/04/2023